# SDR AU980066

- Difficulty date: January 30, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Reims F406
- Engine: Pwa PT6A112
- Propeller: Mcauly 3GFR34C701
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Damaged
- Location: Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) TIRE CONTAINED FLAT SPOT. FOUND DURING INSPECTION FOLLOWING ABORTED TAKEOFF DUE TO BIRD STRIKE AVOIDANCE.
